# SDR AU960026

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 565549004
- Condition: Stiff
- Location: Power Control Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CABLE STIFF IN OPERATION - CABLE WAS NEW FITMENT -  INVESTIGATION FOUND THAT THE ROD END ATTACHING THE CABLE TO THE CARBURETTOR HAD BEN BENT EITHER DURING MANUFACTURE OR DURING PACKAGING/TRANSPORT
